MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133MX TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133MX TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE
Catalog Number 133MX-12-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare provider reported right side "expander, filled to 350- 5 days after surgery patient said the expander started to leak.He didn¿t do any office fill." device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: opening, black mold.Leak test was performed and found opening on posterior.A microscopic analysis was performed which identify a striated edge opening in the stable base side, consist with use of a surgical tool.The fill test inspection was performed, the result is no blockage.Based on the device analysis the final assessment is a striated edge opening on stable base side due to surgical damage.
 
Event or Problem Description
Healthcare provider reported right side "expander, filled to 350- 5 days after surgery patient said the expander started to leak.He didn't do any office fill." device has been explanted.

Brand Name
STYLE 133MX TISSUE EXPANDER WITH SUTURE TAB
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key8397188
Report Number9617229-2019-01304
Device Sequence Number2765268
Product Code LCJ
UDI-Device Identifier10888628004474
UDI-Public10888628004474
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K102806
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/17/2022
Device Catalogue Number133MX-12-T
Device Lot Number3238711
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2019
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer03/25/2019
Initial Report FDA Received Date03/06/2019
Supplement Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;